# SDR N6WA2013071203

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 26,774 hours, 19,632 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOOK AND LOOP LOOSE ON RT EMERGENCY EXIT DOOR HANDLE COVER.  R & R FAULTY HOOK AND LOOP ON RT EMERGENCY EXIT HANDLE COVER IAW AMM 25-26-01.
